MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 8618894
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, carestream health inc.Was informed about incident while driving the drx revolution system.The technologist was on route to do an exam when she reached to hold the automatic door open with one hand and backed up the mobile with the other hand.As the technologist was reversing the mobile, it quickly accelerated and pinned her against the wall.As a result, the tech experienced pain in her right hip and she was limping.She had ice on her hip and was directed to go visit a doctor for a follow up visit.She was sent home for the day.There was no patient involvement.
 
Additional Manufacturer Narrative
Carestream health has evaluated the device and determined there was no device malfunction, and the drx revolution system is performing as designed and intended.It was confirmed that this incident was due to user error while driving the system with one hand positioned at the edge of the drive handle compressing the side covers; at the same time, the other hand was used to hold open.The incident was caused by the user not following the instructions for use (ifu).The site contact confirmed that the tech did not use both hands while driving the drx revolution system.The service personnel communicated to the operators to use both hands, per the instructions for use (ifu), while driving the system.The site will also re-enforce techs training to not push drive handle on edge compressing the side covers.Carestream has completed this investigation.

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key17008043
Report Number1317307-2023-00006
Device Sequence Number7538425
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public0160889978618897
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8618894
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown